# SDR COEA2010092241803

- Difficulty date: September 22, 2010
- Submitted: September 24, 2010
- Operation: Air carrier
- Aircraft: N803FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 362
- Aircraft time: 33,106 hours, 36,974 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: S53671217282
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK/ MAJOR REPAIR/ LEVEL 2 CORROSION: LT OUTBOARD CREASE BEAM CHORD ANGLE BETWEEN FRAMES 39 &40 HAS AREA OF LEVEL 2 CORROSION.  REPAIR PER ATR72 SRM.
